MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ CT/GC/TV; TRICHOMONAS VAGINALIS NUCLEIC ACID AMPLIFICATION TEST SYSTEM

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ CT/GC/TV; TRICHOMONAS VAGINALIS NUCLEIC ACID AMPLIFICATION TEST SYSTEM
Model Number 442970
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while testing with bd max" ct/gc/tv there were 9 false positive results obtained for trichomonas vaginalis.Repeat testing results were negative.There was no report of patient impact.The following information was provided by the initial reporter: customer obtained 9 pos patient results for trichomonas vaginalis on side b, repeated the test again on side b and all of the samples came negative.Customer reported the results from the repeat run.
 
Additional Manufacturer Narrative
H6: investigation summary: the complaint investigation for discrepant results when using the bd max ct/gc/tv (ref (b)(4)) lot 1089909 was performed by the review of manufacturing records and verification of complaints history.Review of the manufacturing records of the bd max ct/gc/tv indicated that lot 1089909 was manufactured according to specifications and met performance requirements.Customer complained about 9 patient samples that gave a positive tv target result in one run, with the bd max¿ ctgctv kit lot 1089909, but gave negative tv target results upon repeat, on the same instrument deck.Despite multiple attempts, no data was provided for the investigation.The 9 tv pos patient samples were tested on side b of instrument ct1375.Samples were repeated, on the same deck, and were negative.The customer performed environmental monitoring and all the environmental monitoring sites came out negative.An instrument complaint was also opened at the same time for the same issue.The reader on deck b was replaced.Based on the available information, bd was unable to confirm the exact cause of the customer issue.Overall, no reagent issue is suspected.The root cause was not identified.Bd cannot confirm the complaint based on the investigation that was performed.Bd did not initiate a corrective and preventive action (capa).H3 other text : see h10.
 
Event or Problem Description
It was reported that while testing with bd max¿ ct/gc/tv there were 9 false positive results obtained for trichomonas vaginalis.Repeat testing results were negative.There was no report of patient impact.The following information was provided by the initial reporter: customer obtained 9 pos patient results for trichomonas vaginalis on side b, repeated the test - again on side b - and all of the samples came negative.Customer reported the results from the repeat run.

Brand Name
BD MAX¿ CT/GC/TV
Common Device Name
TRICHOMONAS VAGINALIS NUCLEIC ACID AMPLIFICATION TEST SYSTEM
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12339873
Report Number3007420875-2021-00044
Device Sequence Number14467068
Product Code OUY
UDI-Device Identifier00382904429706
UDI-Public00382904429706
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K151589
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/01/2022
Device Model Number442970
Device Catalogue Number442970
Device Lot Number1089909
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2021
Supplement Date Received by Manufacturer10/26/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date11/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown